Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Cassandra87

Epiduo

Recommended Posts

Hi. So I began using Epiduo on my skin for only a few days, which was subscribed by a dermatologist and I noticed that when ever I used it my skin and first would have a tingly sensation and would begin to itch and later turn Red. I noticed two days after applying it on my skin the areas that would itch and turn Red which was along my jaw area became darker than the rest of my skin and left me with dark itchy patches on my skin. I'm not too sure if it burnt my skin or maybe it was too harsh for my skin but it didn't help my skin condition at all so I later decided to stop using it. What can I use to improve the dark patches it's left on my skin? 

 

 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×